Originally Posted by laughingman
You have to remember that klonopin and alcohol are both depressants so your body slows down when you use them. Slow down too much and you could go into a coma, slow down even more and the muscles that control your breathing will cease to work ie. you die. There have been many cases of people dying when mixing pills and booze so there is a very real risk there.
Now I am not gonna lie to you and say I haven't done it. When I think back on it I know how stupid it was. If you are gonna go out drinkin' just don't take the meds that day. Still it's up to you and your doctor to know how much is too much so please be careful.
The doctor had no right telling you its alright to drink thats a big NO.Why are you on klonopin do u have trouble sleeping you could be bipolar.Haldol is a heavy duty drug you just cant stop taking it by yourself. I was on it befor i was diagnose with bipolar adhd and ocd.Now I am very stable on my meds and dont drink.I think you need revaluated.Look up symptoms of biopolar on this site.